Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Theory of operators, Part II. operator algebras


Author: Richard V. Kadison
Journal: Bull. Amer. Math. Soc. 64 (1958), 61-85
DOI: https://doi.org/10.1090/S0002-9904-1958-10196-2
Part I: Bull. Amer. Math. Soc., Volume 64, Number 3, Part 2 (1958), 57--60
MathSciNet review: 0097298
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. Dixmier, Les algèbres d'opérateurs dans ľespace Hilbertien, Paris, 1957.
  • 2. J. Dixmier, Sur les anneaux d'opérateurs dans les espaces hilbertiens, C. R. Acad. Sci. Paris vol. 238 (1954) pp. 439-441. MR 60747
  • 3. H. Dye, The Radon-Nikodým theorem for finite rings of operators, Trans. Amer. Math. Soc. vol. 72 (1952) pp. 243-280. MR 45954
  • 4. H. Dye, The unitary structure in finite rings of operators, Duke Math. J. vol. 20 (1953) pp. 55-70. MR 52695
  • 5. Kurt Friedrichs, Spektraltheorie halbbeschränkter Operatoren und Anwendung auf die Spektralzerlegung von Differentialoperatoren, Math. Ann. 109 (1934), no. 1, 465–487 (German). MR 1512905, https://doi.org/10.1007/BF01449150
  • 6. I. Gelfand and M. Neumark, On the imbedding of normed rings into the ring of operators in Hilbert space, Rec. Math. (Mat. Sbornik) N.S. vol. 12 (1943) pp. 197-213. MR 9426
  • 7. E. Griffen, Some contributions to the theory of rings of operators, Trans. Amer. Math. Soc. vol. 75 (1953) pp. 471-504. MR 59487
  • 8. E. Griffen, Some contributions to the theory of rings of operators, II, Trans. Amer, Math. Soc. vol. 79 (1955) pp. 389-400. MR 70988
  • 9. R. Kadison, On the additivity of the trace in finite factors, Proc. Nat. Acad. Sci. U.S.A. vol. 41 (1955) pp. 385-387. MR 69402
  • 10. R. Kadison, Isomorphisms of factors of infinite type, Canadian J. Math. vol. 7 (1955) pp. 322-327. MR 71746
  • 11. R. Kadison, Unitary invariants for representations of operator algebras, Ann. of Math. vol. 66 (1957) pp. 304-379. MR 89378
  • 12. R. Kadison, Operator algebras with a faithful weakly-closed representation, Ann. of Math. vol. 64 (1956) pp. 175-181. MR 79233
  • 13. I. Kaplansky, Quelques resultats sur les anneaux d'opérateurs, C. R. Acad. Sci. Paris vol. 231 (1950) pp. 485-486. MR 36934
  • 14. I. Kaplansky, Projections in Banach algebras, Ann. of Math. vol. 53 (1951) pp. 235-249. MR 42067
  • 15. I. Kaplansky, Algebras of type I, Ann. of Math. vol. 56 (1952) pp. 460-472. MR 50182
  • 16. F. Mautner, Unitary representations of locally compact groups, Ann. of Math, vol. 51 (1950) pp. 1-25. MR 32650
  • 17. F. J. Murray and J. Von Neumann, On rings of operators, Ann. of Math. (2) 37 (1936), no. 1, 116–229. MR 1503275, https://doi.org/10.2307/1968693
  • 18. F. J. Murray and J. von Neumann, On rings of operators. II, Trans. Amer. Math. Soc. 41 (1937), no. 2, 208–248. MR 1501899, https://doi.org/10.1090/S0002-9947-1937-1501899-4
  • 19. F. Murray and J. von Neumann, On rings of operators, IV, Ann. of Math. vol. 44 (1943) pp. 716-808. MR 9096
  • 20. J. von Neumann, Zur Algebra der Funktionaloperatoren und Theorie der normalen Operatoren, Math. Ann. vol. 102 (1929) pp. 370-427.
  • 21. J. von Neumann, Über Funktionen von Funktionaloperatoren, Ann. of Math. (2) 32 (1931), no. 2, 191–226 (German). MR 1502991, https://doi.org/10.2307/1968185
  • 22. J. von Neumann, On rings of operators, III, Ann. of Math. vol. 41 (1940) pp. 94-161. MR 898
  • 23. J. von Neumann, On infinite direct products, Compositio Math. 6 (1939), 1–77. MR 1557013
  • 24. J. von Neumann, On rings of operators, Reduction theory, Ann. of Math. vol. 50 (1949) pp. 401-485. MR 29101
  • 25. J. von Neumann, On some algebraical properties of operator rings, Ann. of Math. vol. 44 (1943) pp. 709-715. MR 9095
  • 26. J. von Neumann, On an algebraic generalization of the quantum mechanical formalism I, Rec. Mat. (Mat. Sbornik )N.S. vol. 1 (1936) pp. 415-484.
  • 27. R. Pallu de la Barrière, Sur les algebres d'opérateurs dans les espaces hilbertiens, Bull. Soc. Math. France vol. 82 (1954) pp. 1-51. MR 65822
  • 28. L. Pukánszky, Some examples of factors, Publicationes Mathematicae vol. 4 (1956) pp. 135-156. MR 80894
  • 29. C. Rickart, Banach algebras with an adjoint operation, Ann. of Math. vol. 47 (1946) pp. 528-549. MR 17474
  • 30. I. Segal, A non-commutative extension of abstract integration, Ann. of Math. vol. 57 (1953) pp. 401-457. MR 54864


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1958-10196-2

American Mathematical Society